MathSciNet Relay Station
MathSciNet bibliographic data
MR2350405 30B50 (30E05 30H05 42B30 46E20 46E22)
Olsen, Jan-Fredrik; Seip, Kristian Local interpolation in Hilbert spaces of Dirichlet series. Proc. Amer. Math. Soc. 136 (2008), no. 1, 203–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement